Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

So what happens now...

Posted by cindyp on 8/31/00 at 18:25 (026839)

They gave me a shot of cortizone yesterday. The idiot. Yes I said idiot, said after this you will feel no pain, this i know. Then after stabbing me gave me a prescription for celebrex, neurontin 600mg, and elavil? Stupid I know. So now that I got a shot of cortizone that I didn't need and didn't work? What happens when you get a shot of cortizone when you shouldn't have?

Re: So what happens now...

Dr. Biehler on 8/31/00 at 19:27 (026841)

You will be alright. If you have not done so yet, you might want to buy one of the books they sell now such as ' the Essential Guide To Prescription Drugs' and read up on the prescriptions you are getting. I think the patient needs to take an active roll. This will help prepair you for your next Doctor encounter or your search for another Doctor. Dr. Biehler

Re: So what happens now...

sandy h. on 9/01/00 at 13:00 (026886)

just something re:steroid injections i would like to pass along from my eye doctors(yes eye doctors). i had small cataracts on eye exam at age 39. at age 40 they were so bad they needed out the first question he asked me is if i had been on steroids. all the eye docs and gps ive spoken to seem to know that this this can be a problem, all the foot docs said no it isnt a problem. by the way the injections did help for a bit (and didnt hurt that much)my eye doc did agree that if i needed them then i should have had them. just some food for thought for all you anti injection people. by the way i ended up with foot surgery and eye surgery at the same time, that was a sight foot casted and black eyes

Re: So what happens now...

Dr. Biehler on 9/01/00 at 13:47 (026889)

When they ask the question what they want to know is if you are being treated by steroids, ie: prednisone, etc. They are not referring to injections for the relief of inflamation. Dr. Biehler

Re: So what happens now...

JudyS on 9/01/00 at 15:14 (026900)

Sandy - that sounds like a photo we need on our PF 'photo' page here!

Re: So what happens now...

Dr. Biehler on 8/31/00 at 19:27 (026841)

You will be alright. If you have not done so yet, you might want to buy one of the books they sell now such as ' the Essential Guide To Prescription Drugs' and read up on the prescriptions you are getting. I think the patient needs to take an active roll. This will help prepair you for your next Doctor encounter or your search for another Doctor. Dr. Biehler

Re: So what happens now...

sandy h. on 9/01/00 at 13:00 (026886)

just something re:steroid injections i would like to pass along from my eye doctors(yes eye doctors). i had small cataracts on eye exam at age 39. at age 40 they were so bad they needed out the first question he asked me is if i had been on steroids. all the eye docs and gps ive spoken to seem to know that this this can be a problem, all the foot docs said no it isnt a problem. by the way the injections did help for a bit (and didnt hurt that much)my eye doc did agree that if i needed them then i should have had them. just some food for thought for all you anti injection people. by the way i ended up with foot surgery and eye surgery at the same time, that was a sight foot casted and black eyes

Re: So what happens now...

Dr. Biehler on 9/01/00 at 13:47 (026889)

When they ask the question what they want to know is if you are being treated by steroids, ie: prednisone, etc. They are not referring to injections for the relief of inflamation. Dr. Biehler

Re: So what happens now...

JudyS on 9/01/00 at 15:14 (026900)

Sandy - that sounds like a photo we need on our PF 'photo' page here!